# SDR ASAA2019111281295

- Difficulty date: November 8, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 16,976 hours, 5,513 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 3 HOURS INTO THE FLIGHT AT FL340 BOTH FMC'S DISAPPEARED, VTK TEMPORARILY DISPLAYED ON CAPTAINS MAP DISPLAY AND BOTH CA : FO'S MAP BLANKED. IT HAPPENED TWICE SEPARATED BY ABOUT FIVE MINUTES. AFTER FMC OPS CAME BACK, DIRECT TO A WAYPOINT IN RTE 1, IT WOULD NOT LET US. A MESSAGE APPEARED IN THE SCRATCH PAD THAT THE RTE MODIFICATION WAS INVALID. WE LOADED THE ROUTE IN RTE 2 AND WERE ABLE TO GET THAT HOOKED UP. CAMEBACK. PUT BOTH FMC'S ON R. GROUNDED - YES. RESET FMC C/B'S REF B737-900 FIM 34-61 TASK 807 PERFORMED FMC SYSTEM BITE CHECK REF FIM 34-61 TASK 801 NO CURRENT FAULTS FOUND. RESTORED FMC SWITCH TO NORMAL.
